Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ks
May 20, 2008

My boyfried just found out he has Aides and KS. VL is 102k, t's only 51. Starting meds, but I'm also worried about the KS. He has spot all over his upper body. How good is his chances.

Response from Dr. Henry

Many patients (but not all) with KS will experience improvement in the KS when effective HIV treatment is started. Effective treatment will generally decrease the HIV level to undetectable and result in an increase in the CD4 count. Those developments are key to securing a healthy future which is possible with a good response and some good fortune as well. KH



Previous
Tachycardia Synocope Anxiety
Next
taking cortisone

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement